Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/6107
PIRA download icon_1.1View/Download Full Text
Title: Weak sharp minima for semi-infinite optimization problems with applications
Authors: Zheng, XY
Yang, XQ 
Issue Date: 2007
Source: SIAM journal on optimization, 2007, v. 18, no. 2, p. 573-588
Abstract: We study local weak sharp minima and sharp minima for smooth semi-infinite optimization problems SIP. We provide several dual and primal characterizations for a point to be a sharp minimum or a weak sharp minimum of SIP. As applications, we present several sufficient and necessary conditions of calmness for infinitely many smooth inequalities. In particular, we improve some calmness results in [R. Henrion and J. Outrata, Math. Program., 104 (2005), pp. 437–464].
Keywords: Semi-infinite optimization
Sharp minima
Weak sharp minima
Subdifferential
Normal cone
Publisher: Society for Industrial and Applied Mathematics
Journal: SIAM journal on optimization 
ISSN: 1052-6234
EISSN: 1095-7189
DOI: 10.1137/060670213
Rights: © 2007 Society for Industrial and Applied Mathematics
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
Zheng_Minima_Semi-infinite_Optimization.pdf193.68 kBAdobe PDFView/Open
Open Access Information
Status open access
File Version Version of Record
Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page views

390
Last Week
0
Last month
Citations as of May 22, 2022

Downloads

160
Citations as of May 22, 2022

SCOPUSTM   
Citations

24
Last Week
0
Last month
0
Citations as of May 20, 2022

WEB OF SCIENCETM
Citations

20
Last Week
0
Last month
0
Citations as of May 19, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.